# SDR MASA200200020

- Difficulty date: October 9, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 11,101 hours, 8,497 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT THE START OF THE ROLL DUE TO IDG NR 2 FAULT CAUTION MSG. AIRCRAFT RETURNED TO GATE AND MX PLACED THE GEN 2 ON MEL.
